# SDR CALA2014072891544

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 66,477 hours, 9,293 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW IS REPORTING SMOKE & ODOR IN FLIGHT DECK & CABIN WITH EVIDENCE OF PARTICULATE MATTER IN CABIN AIR, FLIGHT DIVERTED.  RAN ENGS & PACKS AS REQUIRED & EQUIPMENT COOLING IN NORMAL & OVERRIDE.  CABIN HAS NO ODORS OR SMOKE IN EVIDENCE, ALSO FLIGHT DECK.
